<< Previous Issue Communications of the Korean Mathematical Society (Vol. 28, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 643—863
Commuting automorphism of $p$-groups with cyclic maximal subgroups
Fatemeh Vosooghpour, Zeinab Kargarian, and Mehri Akhavan-Malayeri
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 643—647
An explicit formula for the number of subgroups of a finite abelian $p$-group up to rank $3$
Ju-Mok Oh
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 649—667
Topological conditions of NI near-rings
P. Dheena and C. Jenila
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 669—677
A new type of hyper $K$-subalgebras
Young Bae Jun, Kyoung Ja Lee, and Min Su Kang
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 679—695
On permuting $n$-derivations in near-rings
Mohammad Ashraf and Mohammad Aslam Siddeeque
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 697—707
Coupled ${\mathcal N}$-structures applied to ideals in $d$-algebras
Sun Shin Ahn and Jung Mi Ko
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 709—721
Bachet equations and cubic resolvents
Sung Sik Woo
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 723—733
Real quadratic function fields of minimal type
Dongho Byeon, Jiae Keem, and Sangyoon Lee
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 735—740
On quasi-$A(n,k)$ class operators
Mi Ryeong Lee and Hye Yeong Yun
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 741—750
Long-time behavior for semilinear degenerate parabolic equations on $\mathbb{R}^N$
Cung The Anh and Le Thi Thuy
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 751—766
Hyers-Ulam stability of mappings from a ring $A$ into an $A$-bimodule
Lahbib Oubbi
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 767—782
Some bilateral generating functions involving the Chan-Chyan-Srivastava polynomials and some general classes of multivariable polynomials
Sebastien Gaboury, Mehmet Ali \"{O}zarslan, and Richard Tremblay
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 783—797
An elementary proof of Sforza-Santal\'o relation for spherical and hyperbolic polyhedra
Yunhi Cho
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 799—807
Two characterization theorems for irrotational lightlike geometry
Dae Ho Jin
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 809—818
Generalized product topology
Xinxing Wu and Peiyong Zhu
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 819—825
Catalan Transform of the $k$-Fibonacci Sequence
Sergio Falcon
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 827—832
Computing the Hausdorff distance between two sets of parametric curves
Ik-Sung Kim and William McLean
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 833—850
On a recurrence relation of k-Mittag-Leffler function
Virendra Singh Dhakar and Kishan Sharma
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 851—856
Total dominations in $P_{6}$-free graphs
Xue-gang Chen and Moo Young Sohn
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 857—863

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd